MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3.5, 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 3.5, 17MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-44-3517
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by legal, approximately 8 months post op the second revision of the left tka, this male patient underwent a third revision and the optetrak device was removed.Reason for the revision was not reported.Upon information and belief, patient required several revision surgeries for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability, and/or component loosening.
 
Additional Manufacturer Narrative
Pending manufacturer evaluation.
 
Additional Manufacturer Narrative
H3: the truliant device with serial number (b)(6), is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
H3: investigation results - the revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be determined as the device was not returned for evaluation, and images and radiographs were not provided.
 
Event or Problem Description
It was reported that the patient underwent a left knee revision.Subsequently, it was reported that the patient experienced prosthesis wear and osteolysis.As a result, the patient underwent an additional revision approximately 8 months after the previous revision.No further patient impact reported.No further information available.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 3.5, 17MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech, Inc
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16478790
Report Number1038671-2023-00344
Device Sequence Number3199124
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Catalogue Number02-022-44-3517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer02/17/2023
12/04/2023
09/17/2026
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date06/19/2023
12/19/2023
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale